Wonder- Hillsong United

Friday, May 2, 2014

Bullfrogs and Yogurt

Once, I went downstairs to bring up my homemade yogurt from the dehydrator.  By the time I was at the top of the stairs,my breathing sounded like something inhuman. Like a bull frog being strangled.  I went for my nebulizer...hands shaking.  Heart frightened. Would I make it before I blacked out? I did. Make  it,that is.

And then I tried to put a mattress cover onto my mattress...about a half hour later. I got more and more frantic as I got less and less air. The mattress cover ripped in half. I threw it down and grabbed the nebulizer.  Hands shaking.  Would I make it before I blacked out?

Then I put the yogurt into linen bags to drain the liquid and turn it into Greek yogurt. I hung the bags from the handles of the cabinets over my sink so the liquid dripped into the sink.  BUT OH NO, one of the handles slipped off and the yogurt bag slipped and splattered yogurt all over the kitchen ....and all over me.

I filled the sink with water and Mr Clean and began to mop.  I mopped the half of the kitchen floor that got splattered....and I wiped the counters and cabinets. My breathing was more and more shallow but I didn't notice right away...I was focused.  I took my shirt off and rinsed it in the bathroom sink.  My husband came out of his room and said angrily, "What are you going to do, wait until you  drop dead?  Pack a bag and go to the hospital."  The dying bull frog protested.


I grabbed my nebulizer.  Hands shaking.  Would I make it before I blacked out? Once more God was on my side.
I realized I need help.  Three nebulizers in an hour and a half is not a good sign.

1) I need to stop pretending like I can run my household.  I need help.

2) I am bound to get steroids. Either through my mouth or though a needle in my arm.  I know that if I take them orally, the chances are VERY good that it won't work and I will still need the hospital and said needle.  But I have to try.

3) I pour 6 10 mg pills into my hand and swallow them. I know it means an upset stomach and probably no sleep again tonight. (yeah, there was none last night either but that's a whole other story).  I will take 60mg for two days, then 50 for two days, then 40 , 30 and so on.  If I get no better in four days, I will pack it in and tell my doctor I need the hospital. But I won't have to tell him. One listen to that bullfrog is all he will need.
Post a Comment